# SDR SWAA2023092695043

- Difficulty date: August 29, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N7861J
- Make and model: Boeing 737-79P
- Aircraft serial: 33008
- Aircraft time: 49,620 hours, 33,734 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER HAS A CRACKED VERTICAL STIFFENER 3RD FROM L/E AT INSPAR RIB 6 CORRECTION: STAB STA 129.5 (INSPAR RIB 5)<[01] REMOVED CRACK DAMAGE LEFT HAND HORIZONTAL STABILIZER INPSAR RIB AT STA 129.50 3RD VERTICAL STIFFENER FROM LEADING EDGE AND INSTALLED REPAIR IAW SRM 55-10-09-2R-4 REPAIR 4.;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
